Katedra Geometrii - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1980] [1979] [1977] [1976] [1973] [1972] [1971] [1968]
1-21 z 21.

2007

21.
On the formal Euler operator from the variational calculus in fibred-fibred manifolds, PROCEEDING OF THE 6-TH INT. CONFERENCE APLIMAT BRATISLAVA (SLOVAKIA) (ED: KOVACOVA, M) (2007), 223-229
19.
Piotr Kobak, P.Z.Kobak
18.
Some natural operations on functions, DEMONSTRATIO MATH. 40 (2007), no. 3, 745-749
16.
Włodzimierz Mikulski, M.Doupovec
Some geometric constructions of second order connections, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 15-22
15.
Generalized Weil functors on affine bundles, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 91-99
14.
12.
Second order nonholonomic connections from second order nonholonomic ones, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 101-106
10.
6.
On infinitesimal automorphisms of foliated manifolds, ANN. POLON. MATH. 92 (2007), no. 1, 1-12
5.
2.
Robert Wolak, L.DiTerlizzi,J.J.Konderak,R.A.Wolak
Harmonic 1-forms on compact f-manifolds, MEDITERR. J. MATH. 4 (2007) , no. 3, 251-261
1.
Robert Wolak, L.DiTerlizzi,J.J.Konderak
A generalization of the Boothby-Wang theorem, TSUKUBA J. MATH. 31 (2007), no. 2, 217-232